English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8256066      Online Users : 154
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98327


    Title: Inverse problems for Sturm-Liouville equations with boundary conditions linearly dependent on the spectral parameter from partial information
    Authors: Ping, Wang-Yu;Shieh, Chung-Tsun
    Contributors: 數學學系暨研究所
    Keywords: Inverse spectral problem;Sturm–Liouville equation;boundary condition;potential;spectrum
    Date: 2014/02/01
    Issue Date: 2014-07-18 10:55:06 (UTC+8)
    Publisher: Springer
    Abstract: Abstract.In this paper, we study the inverse spectral problems for Sturm–Liouville equations with boundary conditions linearly dependent on the spectral parameter and show that the potential of such problem can be uniquely determined from partial information on the potential and parts of two spectra, or alternatively, from partial information on the potential and a subset of pairs of eigenvalues and the normalization constants of the corresponding eigenvalues.
    Relation: Results in Mathematics 65(1), pp.105–119
    DOI: 10.1007/s00025-013-0333-7
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    art -0333%3A10.1007%2Fs00025-013-7.pdf250KbAdobe PDF149View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback